MAUDE Adverse Event Report: BERLIN HEART GMBH BLOOD PUMP PU VALVES 30 ML, IN/OUT Ø9 MM; VENTRICULAR ASSIST DEVICE

BERLIN HEART GMBH BLOOD PUMP PU VALVES 30 ML, IN/OUT Ø9 MM; VENTRICULAR ASSIST DEVICE
Model Number P30P-001
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Hemolysis (1886)
Date of Event 02/22/2024
Type of Reportable Event Serious Injury
Event or Problem Description
The site notified berlin heart inc.Clinical affairs that on 02-22-2024 a pump change was performed due to hemolyis and squeaking at the valves, louder at the outflow than the inflow valve.The patient's ldh level increased from 1853 on 02-20-2024 to 2494 on 02-22-2024.According to the site, the pump maintained full fill and ejection and functioned as intended.
 
Additional Manufacturer Narrative
The excor blood pump, s/n (b)(6) on the patient since 02-08-2024 until the time of the event on 02-22-2024 (14 days).We have reviewed the production records of the excor blood pump s/n (b)(6).This pump was produced according to our specification.A detailed investigation report will be provided as soon as it is available.

Brand Name
BLOOD PUMP PU VALVES 30 ML, IN/OUT Ø9 MM
Common Device Name
VENTRICULAR ASSIST DEVICE
Manufacturer (Section D)
BERLIN HEART GMBH
wiesenweg 10
berlin, 12247
GM  12247
MDR Report Key18842062
Report Number3008454189-2024-00005
Device Sequence Number15249201
Product Code DSQ
UDI-Device Identifier04260090040126
UDI-Public04260090040126
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 03/05/2024
Report Date (Section F) 03/05/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/28/2024
Device Model NumberP30P-001
Device Catalogue NumberP30P-001
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/26/2024
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date02/26/2024
Device Age35 MO
Event Location Hospital
Date Report to Manufacturer02/26/2024
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date03/05/2024
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age19 MO
Patient SexMale
Patient Weight11 KG
Date Report Sent to FDA03/05/2024